Towards the end of December 2017, I started on an extremely high dose (75mg) of prednisolone and since then I have gradually tapered down to a more reasonable dose but try as I may, I couldn't go beyond 3mg. Sod's law, I became ill on 3mg and I went back up to 5mg and before that 10mg. Eventually, I was put on a steroid spearing immunosuppressant. Thankfully, in February 2022, I was given the go ahead to completely come off of prednisolone but under the proviso that it was tapered and not sudden.
As of today, I'm alternating between 2mg and 3mg and the fatigue, joint pain, rash on my hands including reduced appetite has kicked in with an almighty force. Yesterday evening (2mg day) was really bad due to sudden severe stomach pains. Overall, I'm feeling very unwell and weak
Is there anything I can do to support this steroid tapering without all of the physical side effects? As in, in terms of making it more of a pleasurable experience. Not keen on reaching out to my hospital consultants because they'll just say to increase the dose again. The steroids, in particular the prolonged high dose, has dramatically weakened my muscles and started to effect my bone density. Nevertheless, I am still grateful for this risk benefit but I just need to part ways from it.
Your tips including experiences would be deeply appreciated.